$85

Psychodrama Training: Charlotte, NC

Event Information

Share this event

Date and Time

Location

Location

The Blanchard Institute

10348 Park Road

Charlotte, NC 28210

View Map

Refund Policy

Refund Policy

Refunds up to 30 days before event

Event description

Description

Healing Emotional Wounds through Storytelling: A Psychodrama Training

Description:

Stories need to be told. Trauma touches every human being and it is impossible to heal what we are unable to acknowledge. Emotions are the barometer of credibility and authenticity. Psychodrama is a useful tool in the healing of emotions and finding new possibilities beyond the trauma.

Storytelling through psychodrama helps our client access both hemispheres of their brain. The left brain, holds memories and information of cause and effect reasoning, verbal processing, linear thinking, and puts words into feeling states and perceptions. The right brain or non-linear, holistic (big picture) thinking, is where we store intense emotion, body sense, social awareness, and interprets non-verbal communication, images, themes, and sense of personal self. The communication needed to assess and share a coherent narrative requires that both sides work together.

Psychodrama allows clients to access a greater number of appropriate roles, helping them re-own and recapture the disconnected and disowned part of their self. The balance of connecting to these parts allows a reality that touches the total person (affect, behaviors, cognitions, and spiritual) This process allows clients to rework the developmental process in which they are stuck by re-experiencing and practicing in a safe environment; in effect, "re-wiring" their brain to develop a coherent story.


Presenter: Mary Bellofatto MA, LMHC, NCC, CEDS, CP, TEP

Mary has worked in the Mental Health Field for over 40 years, and brings her years of training and experience in the field of addictions, eating disorders and pastoral counseling into the brokenness of relationships. Mary has been in practice in Naples for 30 years, during this time she worked for fifteen years at one of the top ten addictions treatment centers in the nation as Clinical Director and National Training and Aftercare Director.

Mary is owner of Mary Bellofatto Consulting, a training company where she leads retreats, seminars and presents at national conferences on mental health issues, teaching psychodrama as the preferred treatment modality. She is a Licensed Mental Health Counselor with the state of Florida, a National Certified Counselor, A Certified Eating Disorder Specialist, (an International Certification), and a Trainer, Educator and Practioner in Psychodrama, Sociometry, and Group Psychotherapy. She is currently on the Boards of Directors for the International Association of Eating Disorders and has served on the Executive Council of the American Society of Group Psychotherapy and Psychodrama for five years. Mary is a certified supervisor for the state of Florida and a certified supervisor for the International Association of Eating Disorders Professionals. She is an award-winning speaker, a Toastmasters Bronze, Who’s Who in U.S. Executives, and Lexington Who’s Who of Executives and Professionals and National Who’s who in Executives and Professionals.


Mary is the psychodrama trainer at Onsite and facilitates groups and intensives. Her passion for the past 20 years has been her work in Rwanda, East Congo, Burundi, Uganda, and Sudan Africa in reconciliation and trauma healing for the genocide and war survivors as well as her facilitating groups and training at Onsite. Mary is known for bringing a deep sense of spirituality to her work, and a great sense of fun.
Intended Audience This event is appropriate for mental health professionals who work with adults, adolescents, and family members such as psychiatrists, psychologists, social workers, marriage/family therapists, counselors, teachers, doctors.


Schedule/Agenda with times Date: February 16, 2018
6 hour training
8:15 - 8:45 a.m. Registration
8:45 - 10:30 a.m. Training 1.75 hrs
10:30 - 10:45 a.m. BREAK
10:45 - 11:45 a.m. Training 1.00 hr
11:45 - 12:45 LUNCH
12:45 - 2:00 p.m. Training 1.75 hrs.
2:00 - 2:15 p.m. BREAK
2:15 - 3:15 p.m. Training 1.00 hrs.
3:15 – 3:45 p.m. Q & A .50
Total: 6.00 hrs.

Continuing Education

Continuing education credit for this event is co-sponsored by Onsite Workshops. The Institute for
Continuing Education. The program offers 6.00 contact hours, with full daily attendance required. There is no additional fee to receive CE credit. Application forms and other required CE materials will be available on site. If you have questions regarding continuing education, the program, faculty, grievance issues, or for a listing of learning objectives, please contact The Institute at: 800-557-1950; e-mail: instconted@aol.com.

Psychology: The Institute for Continuing Education is approved by the American Psychological Association (APA) to sponsor continuing education for psychologists. The Institute for Continuing Education maintains responsibility for this program and its content.

Counseling/ MFT: The Institute for Continuing Education and Onsite are co-sponsors of this program. This co-sponsorship has been approved by NBCC. The Institute for Continuing Education s an NBCC approved continuing education provider, No. 5643. The Institute for Continuing Education is solely responsible for this program, including the awarding of NBCC credit.

Social Work: The Institute for Continuing Education, Provider 1007, is approved as a provider for social work continuing education by the Association of Social Work Boards (ASWB), www.aswb.org, through the Approved Continuing Education (ACE) program. The Institute for Continuing Education maintains responsibility for the program. ASWB Approval Period: 04-13-2015 - 04-13-2018. Social workers should contact their regulatory board to determine course approval for continuing education credits.

Skill Level: Beginning, Intermediate, Advanced.

ADA: If you require special accommodations, please contact Josh Lankford: josh@onsiteworkshops.com

Share with friends

Date and Time

Location

The Blanchard Institute

10348 Park Road

Charlotte, NC 28210

View Map

Refund Policy

Refunds up to 30 days before event

Save This Event

Event Saved